Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at May 29, 2014, 5:39 PM EDT for Georgetown County, Horry County, Marion County, South Carolina. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2014, 5:39 PM EDT (21:39 UTC)
- Expired
- May 29, 2014, 6:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Georgetown County, SC, Horry County, SC, Marion County, SC
The radar
The Wilmington radar (KLTX), 75 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 4:23 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 29, 4:23 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 423 PM EDT THU MAY 29 2014 .SYNOPSIS... A SLOW MOVING COLD FRONT DROPPING SOUTHWARD...WILL TEMPORARILY STALL ACROSS THE BI-STATE REGION TONIGHT INTO FRIDAY...RESULTING IN SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE CENTERED OVER THE GREAT LAKES WILL BUILD DOWN THE LEE SIDE OF THE APPALACHIANS THIS WEEKEND...PUSHING THE COLD FRONT SOUTHWARD AND AWAY FROM THE FORECAST AREA. DRIER...LESS HUMID...AND COOLER AIR WILL INFILTRATE THE REGION THIS WEEKEND. THE HIGH WILL SLIDE OFFSHORE ON MONDAY...FOLLOWED BY A WARMING TREND EXPECTED INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AS OF 3:00 PM THURSDAY...ISOLATED SHOWERS AND THUNDERSTORMS CURRENTLY FORMING AND MOVING SLOWLY SOUTHEAST ACROSS THE FORECAST AREA. EXPECT COVERAGE TO INCREASE INTO THE LIKELY CATEGORY FOR MUCH OF THE FORECAST AREA THIS AFTERNOON AND EVENING. AS MENTIONED IN THE EARLIER DISCUSSION...BASED ON THE LATEST ANALYSIS OF ACTUAL AND FORECAST DATA AND SPC DISCUSSION IT LOOKS LIKE SEVERE POTENTIAL LESS THAN EARLIER EXPECTED...ALTHOUGH WE STILL CANNOT RULE IT OUT. ATMOSPHERE MAY TREND MORE TOWARDS THE MODERATELY UNSTABLE CATEGORY THAN THE STRONGLY UNSTABLE THIS AFTERNOON AND EVENING. I HAVE ELIMINATED THE SEVERE WORDING IN THE ZONES WITH THE LATEST ISSUANCE AS EXPECTED SPOTTY COVERAGE OF SEVERE STORMS DOES NOT JUSTIFY SUCH HIGHLIGHTING IN THE TEXT. THERE IS NO CHANGE TO THE THINKING AS TO WHAT FORM THE SEVERE WX MAY TAKE THOUGH. LIGHT WINDS THROUGH THE COLUMN MAKES ORGANIZED CONVECTION UNLIKELY...BUT WILL INCREASE CHANCES OF LOCALIZED FLOODING FROM SLOW MOVING STORMS...WITH WET MICROBURSTS ALSO POSSIBILITY BASED ON MODEL SOUNDINGS. THE COLD FRONT IS CURRENTLY DROPPING SOUTH ACROSS OUR NC COUNTIES AND GUIDANCE IN CONSISTENT ON STALLING IT OVER THE FORECAST AREA THROUGH THE NEAR TERM. THIS FRONT PLUS ANY OUTFLOW BOUNDARIES AND THE SEA BREEZE FRONT WILL CONTINUE TO PROVIDE FOCI FOR CONVECTION FOR THE REMAINDER OF THE DAY AND INTO THE EVENING. WITH A MODERATELY UNSTABLE ATMOSPHERE AND STRONG HEATING WILL CONTINUE TO ADVERTISE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THE AFTERNOON AND EVENING...WITH CONVECTION TAPERING OFF AFTER SUNSET. BOTH NAM AND GFS INDICATE A WEAK SHORTWAVE MAY RAMP UP PRECIP CHANCES AGAIN AROUND DAYBREAK ON FRIDAY...SO WILL NOT DROP POPS ENTIRELY FOR THE OVERNIGHT PERIOD. MODELS ARE IN CLOSE ACCORDANCE FOR OVERNIGHT TEMPERATURES SO HAVE GONE WITH A CONSENSUS OF THE NUMBERS. THIS WILL GIVE US MINIMUMS IN THE MID TO UPPER 60S FOR MOST LOCATIONS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... AS OF 330 PM THURSDAY...RATHER SHARP/LARGE AMPLITUDE UPPER TROF TO EVOLVE OFF THE EAST COAST OF THE U.S. FRIDAY AND CONTINUE THRU THIS UPCOMING WEEKEND. ITS OPPOSITE...A RATHER LARGE/SHARP AMPLITUDE UPPER RIDGING WILL AFFECT THE EASTERN 1/3RD OF THE U.S. DURING THIS SAME TIME PERIOD. THE MEANDERING CUTOFF UPPER LOW OVER THE WESTERN GULF COAST STATES WILL REMAIN IN THAT GENERAL VICINITY AS IT SLOWLY DISSIPATES AND FILLS IN DURING THIS WEEKEND. AT THE SFC...THE COLD FRONT DROPPING SOUTHWARD WILL TEMPORARILY STALL ACROSS THE BI-STATE REGION ON FRIDAY. PLENTY OF MOISTURE TO REMAIN ALONG WITH SFC FORCING AND DYNAMICS FROM WEAK PERTURBATIONS ALOFT...WILL COMBINE TO PRODUCE A CONTINUED THREAT FOR ATLEAST A GOOD/HIGH CHANCE OF CONVECTION DURING FRIDAY. WITH UPPER NW-N FLOW TO INCREASE ACROSS THE FA FROM THE EVOLVING UPPER TROF OFF THE EAST COAST OF THE U.S...THE SFC COLD FRONT WILL FINALLY GET ITS PUSH SOUTHWARD AND DROP FURTHER AWAY FROM THE ILM CWA LATE FRIDAY THROUGH SATURDAY. AS A RESULT...IMPROVING WX AND SKY CONDITIONS EXPECTED LATE FRIDAY NIGHT THRU THE UPCOMING WEEKEND. AS FOR TEMPS...STAYED CLOSER TO THE WARMER GFS MOS GUIDANCE FOR FRIDAY THRU FRIDAY NIGHT. WITH THE DRIER AND COOLER AIR EXPECTED FOR THE 2ND HALF OF THE SHORT TERM PERIOD...AND LIKELY ILLUSTRATED BETTER BY THE NAM MODEL. DECIDED TO STICK CLOSER TO THE SLIGHTLY COOLER NAM MOS GUIDANCE FOR THE 2ND HALF OF THE SHORT TERM PERIOD. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 300 PM THURSDAY...THE MID LEVEL PATTERN WILL TRANSITION FROM ONE OF SIGNIFICANT AMPLITUDE TO MORE OF A SUBDUED SLIGHTLY SOUTHWESTERLY FLOW BY THE END OF THE PERIOD. THE FORECAST REMAINS ESSENTIALLY UNCHANGED WITH DRY CONDITIONS FOR SUNDAY THROUGH TUESDAY AS SURFACE HIGH PRESSURE ALIGNED ACROSS THE NORTHEAST MOVES SLOWLY TO THE SOUTH. BY THE END OF THE PERIOD...THE HIGH WILL TAKE A SUMMERTIME POSITION NEAR BERMUDA. PRECIPITABLE WATERS WILL SLOWLY RECOVER FROM LESS THAN ONE INCH TO NEAR TWO INCHES BY THURSDAY. MAINTAINED THE POPS FOR WEDNESDAY AND CONTINUED THEM INTO THE NEW DAY THURSDAY. TEMPERATURE TRENDS AND GUIDANCE NUMBERS ARE A LITTLE COOLER INITIALLY AND THEN WARMER BY THE END OF THE PERIOD AND I HAVE MADE SOME SLIGHT ADJUSTMENTS. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... AS OF 18Z...POSSIBLE PERIODS OF MVFR DUE TO FOG/REDUCED VSBYS IN ISOLATED TO SCATTERED CONVECTION LATER TODAY AND TONIGHT POSSIBLE...AS WELL AS MVFR FOG LATE OVERNIGHT INTO THE EARLY MORNING HOURS. OTHERWISE EXPECT VFR. VFR PREVAILS THIS AFTERNOON WITH VARYING FEW/SCT/BKN CLOUD HEIGHTS...LOW TO HIGH LEVEL AND LIGHT AND VARIABLE WINDS. AN APPROACHING COLD FRONT FROM THE NORTH WILL MOVE DOWN INTO THE AREA TODAY...AND WITH AN OVERALL FAVORABLE ENVIRONMENT...ANTICIPATE INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND INTO THE EVENING HOURS. REDUCED RESTRICTIONS WILL BE POSSIBLE IN ANY HEAVY DOWNPOUR OR PATCHY FOG. WEST WINDS THIS MORNING WILL SHIFT TO THE EAST-NORTHEAST BY THIS AFTERNOON DEPENDING ON THE LOCATION OF THE AFOREMENTIONED FRONTAL BOUNDARY. BUT OVERALL WINDS WILL BE AOB 10 KTS. INTO THE OVERNIGHT HOURS...ACTIVITY WILL TAPER OFF WITH LIGHT WINDS...LOW CIGS AND PATCHY FOG LIKELY...POSSIBLY CREATING MVFR/IFR CONDITIONS THROUGH MORNING. BY FRIDAY MORNING...EXPECT VFR TO PREVAIL WITH LIGHT WINDS. EXTENDED OUTLOOK...SCATTERED SHOWERS/TSTMS WITH BRIEF PERIODS OF SUB-VFR CONDITIONS EXPECTED THROUGH FRIDAY...MAINLY IN THE AFTERNOON AND EARLY EVENING HOURS. VFR SATURDAY THROUGH MONDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 3:00 PM THURSDAY...WINDS WILL REMAIN LIGHT OVER THE WATERS AS A COLD FRONT STALLS OVER THE WATERS THROUGH THE NEAR TERM. FRONT WILL STALL IN THE VICINITY OF THE CAPE FEAR REGION OR JUST TO THE SOUTH...WITH WINDS EASTERLY FOR OUR NC WATERS AND MORE SELY FOR OUR SC WATERS. IN ANY CASE...LIGHT WINDS WILL KEEP SEAS IN THE 2 FT RANGE THROUGH THE PERIOD. MAIN THREAT TO MARINERS WILL BE FROM ANY THUNDERSTORMS THAT MOVE OFFSHORE THIS AFTERNOON AND EVENING. SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... AS OF 330 PM THURSDAY...THE COLD FRONT DROPPING SOUTHWARD WILL TEMPORARILY STALL ACROSS PORTIONS OF THE LOCAL WATERS DURING FRIDAY. AN EVOLVING LARGE AMPLITUDE UPPER TROF OFF THE EAST COAST OF THE U.S. WILL RESULT WITH NW-N FLOW ALOFT WHICH WILL FINALLY GIVE THE COLD FRONT ITS PUSH SOUTHWARD AND AWAY FROM THE AREA WATERS LATE FRIDAY NIGHT THROUGH THE UPCOMING WEEKEND. RATHER LIGHT AND VARIABLE FLOW AHEAD OF THE COLD FRONT WILL BECOME EASTERLY 10 KT OR LESS AFTER FROPA. ONCE THE COLD FRONT GETS ITS PUSH SOUTHWARD...SFC PRESSURE PATTERN AND TIGHTENING GRADIENT WILL PRODUCE A NE-ENE WIND AT 10 TO 15 KT...WITH A MORE SOLID 15 KT BY SAT AFTERNOON AND NIGHT. SIGNIFICANT SEAS WILL BE DOMINATED BY A 1 TO 3 FOOT...4 TO 5 SECOND PERIOD WIND DRIVEN WAVES. AS THE NE-ENE 15 KT FLOW BECOMES MORE DOMINANT LATE IN THE PERIOD...SIGNIFICANT SEAS TO BUILD UP TO 5 FT BY DAYBREAK SUNDAY. AGAIN...IT WILL BE RULED BY SHORT PERIOD WIND DRIVEN WAVES WITH VERY LITTLE IN THE LONG PERIOD GROUND SWELL DEPARTMENT. LONG TERM /SATURDAY THROUGH MONDAY/... AS OF 300 PM THURSDAY...INITIALLY EXPECT NORTHEAST WINDS OF 10-15 KNOTS THAT WILL PERSIST MOST OF THE DAY SUNDAY. BY MONDAY THE WINDS WILL TURN MORE TO THE EAST AND WEAKEN SLIGHTLY. BY LATE MONDAY/EARLY TUESDAY A MORE TYPICAL SOUTHERLY FLOW WILL DEVELOP AND INCREASE IN MAGNITUDE AS THE DEVELOPMENT OF A PIEDMONT TROUGH INCREASES THE GRADIENT. SIGNIFICANT SEAS WILL GENERALLY FOLLOW THE WIND FIELDS AND REMAIN RELATIVELY LOW WITH THE FETCH CHANGE AS WELL. EXPECT 1-3 FEET. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...DCH NEAR TERM...REK SHORT TERM...DCH LONG TERM...SHK AVIATION...REK/SGL
Hazardous weather outlook, May 29, 4:41 AM EDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 441 AM EDT THU MAY 29 2014 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-300845- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 441 AM EDT THU MAY 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS MAY DEVELOP THIS AFTERNOON. DAMAGING WIND GUSTS AND LOCALIZED FLOODING FROM HEAVY RAINFALL ARE THE MAIN HAZARDS. THUNDERSTORM ACTIVITY SHOULD DIMINISH DURING THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-300845- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 441 AM EDT THU MAY 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
In the hours before
Local storm report, May 29, 4:19 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
419 PM EDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 SSE DILLON 34.40N 79.35W
05/29/2014 E1.00 INCH DILLON SC PUBLIC
&&
EVENT NUMBER ILM1400215
ROSSLocal storm report, May 29, 4:22 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
422 PM EDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 5 ESE CURRIE 34.45N 78.02W
05/29/2014 E1.00 INCH PENDER NC PUBLIC
HAIL TO THE SIZE OF QUARTERS WAS REPORTED.
&&
EVENT NUMBER ILM1400216
RJDLocal storm report, May 29, 4:26 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
426 PM EDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 4 WSW LAKE VIEW 34.32N 79.22W
05/29/2014 E0.88 INCH DILLON SC EMERGENCY MNGR
&&
EVENT NUMBER ILM1400217
ROSSSpecial weather statement, May 29, 4:43 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
443 PM EDT THU MAY 29 2014
NCZ105-106-292145-
COASTAL PENDER-INLAND PENDER-
443 PM EDT THU MAY 29 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS PENDER COUNTY THROUGH 545
PM EDT...
AT 443 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ASHTON...OR ABOUT 6 MILES SOUTH OF BURGAW...MOVING EAST AT 10 MPH.
SOME LOCATIONS IMPACTED INCLUDE BURGAW...ASHTON...EDGECOMB...
HAMPSTEAD...MOORETOWN...ROCKY POINT...SURF CITY...TOPSAIL...TOPSAIL
BEACH...WOODSIDE AND ST. HELENA.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3442 7754 3440 7758 3434 7765 3436 7781
3438 7780 3439 7782 3437 7787 3439 7802
3457 7799 3456 7760 3448 7757 3447 7754
3444 7751
TIME...MOT...LOC 2043Z 278DEG 11KT 3447 7789
BJRLocal storm report, May 29, 4:50 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
450 PM EDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 ENE PEMBROKE 34.69N 79.15W
05/29/2014 ROBESON NC PUBLIC
A TREE WAS REPORTED DOWN AND BLOCKING LOCKLEAR ROAD.
THE FIRE DEPARTMENT WAS CALLED TO REMOVE THE TREE.
&&
EVENT NUMBER ILM1400218
RJDSpecial weather statement, May 29, 5:04 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 504 PM EDT THU MAY 29 2014 NCZ087-096-099-292200- BLADEN-COLUMBUS-ROBESON- 504 PM EDT THU MAY 29 2014 ...STRONG THUNDERSTORMS WILL MOVE ACROSS BLADEN...COLUMBUS AND ROBESON COUNTIES THROUGH 600 PM EDT... AT 504 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DUBLIN TO 10 MILES SOUTHWEST OF CLARKTON...OR ALONG A LINE EXTENDING FROM 10 MILES WEST OF ELIZABETHTOWN TO WHITEVILLE...MOVING EAST AT 20 MPH. SOME LOCATIONS IMPACTED INCLUDE ELIZABETHTOWN...ABBOTTSBURG... BLADENBORO...CARVERS...COUNCIL...ELKTON...EMERSON...LAGOON... LISBON...CLARKTON...DUBLIN AND WHITE LAKE. HAZARDS INCLUDE... PEA SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS... SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS. && LAT...LON 3473 7840 3432 7835 3434 7888 3465 7890 TIME...MOT...LOC 2104Z 264DEG 16KT 3462 7876 3436 7870 BJR
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 2:22 PM EDT | Special Weather Statement | ILM | Pender | 23 min |
| May 29, 2:56 PM EDT | Special Weather Statement | ILM | Brunswick | 34 min |
| May 29, 3:13 PM EDT | Areal Flood Advisory | ILM | Brunswick | 2 hr |
| May 29, 3:14 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 61 min |
| May 29, 3:23 PM EDT | Areal Flood Advisory | ILM | Brunswick | 112 min |
| May 29, 3:31 PM EDT | Special Weather Statement | ILM | Brunswick | 44 min |
| May 29, 3:36 PM EDT | Special Weather Statement | ILM | Pender | 39 min |
| May 29, 4:01 PM EDT | Severe Thunderstorm Warning | ILM | New Hanover, Pender | 44 min |
| May 29, 4:30 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 60 min |
| May 29, 4:43 PM EDT | Special Weather Statement | ILM | Pender | 62 min |
| May 29, 5:04 PM EDT | Special Weather Statement | ILM | Bladen | 56 min |
| May 29, 5:36 PM EDT | Areal Flood Advisory | ILM | Bladen, Columbus, Robeson | 114 min |
| May 29, 5:54 PM EDT | Special Weather Statement | ILM | Pender | 36 min |
| May 29, 2:36 PM EDT | Special Weather Statement | ILM | Darlington, Marlboro | 54 min |
| May 29, 3:21 PM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Marion, Marlboro | 114 min |
| May 29, 3:46 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Horry, Marion | 59 min |
| May 29, 4:07 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 68 min |
| May 29, 4:53 PM EDT | Areal Flood Warning | ILM | Horry | 3 hr |
| May 29, 5:09 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 36 min |
| May 29, 6:09 PM EDT | Areal Flood Advisory | ILM | Georgetown, Horry, Marion, Williamsburg | 111 min |
| May 29, 6:31 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Georgetown, Williamsburg | 59 min |
| May 29, 7:27 PM EDT | Special Weather Statement | ILM | Georgetown | 63 min |
| May 29, 7:34 PM EDT | Special Weather Statement | ILM | Darlington | 56 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.